# SDR UIEA2020021100235

- Difficulty date: February 11, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,451 hours, 19,859 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL LOW @ .75.( VERIFIED APU IS SERVICED TO FULL, EICAS INDICATION READ .75. TRANSFERRED TO DMI 124542 IAW MEL 49-94-01B CAT "D", DUE 10JUN2020, MAINTENANCE ACTION C/W.  LP 1185176 - ITEM M4: APU OIL SERVICED TO REQUIRED QUANTITY PER AMM 49-11-00 AND OPERATION CHECK CARRIED OUT. OIL QUANTITY INDICATION GOOD AS REQUIRED. THIS CLEARS MDDR 124542. )
